Top answers from doctors based on your search:
Disclaimer

testosterone overdose signs

A 45-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Yes but not directly: Besides change in mood for worse ('roid rage), oily skin +/- acne, hair loss, prostate enlargement, nipple sensitivity +/- male breast development (gy ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 37-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Maybe but . . .: Too much testosterone in women can increase blood pressure, lower good cholesterol & make blood too thick, all combining to increase heart attack & st ... Read More
Dr. Roscoe Nelson
28 years experience Urology
Yes: Just about anything, if taken at too high of quantities, can lead to overdose and death. Even water if taken in extreme quantities can lead to death. ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Yes: Too much testosterone in either men or women, can lead to dire consequences later on. But in the short term, there is no overdose from a single dose. ... Read More
1
1 thank
A 32-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Same as in men: Too much testosterone in women can lead to similar side effects as in men: change in mood for worse ('roid rage), oily skin +/- acne, hair loss, incre ... Read More
1
1 comment
A 33-year-old male asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
It should be...: ...defined by the the testosterone level in the blood > 1100 ng/dl for men and >70 ng/dl for women, which most likely result from inadvertent (o ... Read More
2
2 comments
1
1 thank
A 32-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Time: Best treatment for an overdose of testosterone is to time since high testosterone levels will eventually dissipate. Just don't take any more in mean t ... Read More
A 48-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
YES!!!!!!!!!!!!!!!!!: Yes, you can overdose from too much testosterone. However, that amount varies from person to person depending upon metabolism & sensitivity. You'll kn ... Read More
1
1 comment
A 26-year-old male asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Blood level lab test: A blood level can be taken and if you are lower than you should be, supplements can be taken - there's a trans-dermal patch. It's safe but not if you ... Read More
A 26-year-old member asked:
Dr. Videh Mahajan
25 years experience Internal Medicine
Testosterone: Can be checked but has some controversies for treatment.
A 29-year-old member asked:
Dr. Seema Patel
27 years experience Holistic Medicine
Possibly: There are many reasons as to why someone may not want sex: stress, depression/anxiety, physically not feeling well due to a chronic disease, injury, r ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month